# SDR 08FDEA04770

- Difficulty date: November 4, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46631
- Aircraft time: 75,122 hours, 31,146 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: AYB70301
- Condition: Corroded
- Location: Bs 1501-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL, FS 1501 TO FS 1521 AT STR R50 TO L48 HAS   CORROSION AND BARE METAL.  REMOVED CORROSION IAW SRM 51-21-01 PG. 28 VOL. II. ORIGINAL THICKNESS ON SKIN IS .125 IAW DWG AYB7030 REV E.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 PG. 6 VOL. I.  CUTOUT DAMAGED SECTION OF SKIN. FABRICATED REPAIR DOUBLER, TRIPLER, FILLER, & INSTALLED FINAL E.A. TO BE ACCOMPLISHED ON FEDEX N/R N00465 EA 8-5330-123517  FUSE- UNDERWING CENTER BELLY SKIN CORROSION.
